MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jemermed.2015.02.044

Медицинская библиотека · The Journal of emergency medicine · 2015

Myocardial Infarction in the Setting of Anaphylaxis to Celecoxib: A Case of Kounis Syndrome.

Regis Anthony C, Germann Carl A, Crowell Jacob G

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Acute coronary syndromes in the setting of an allergic or hypersensitivity reaction are known as Kounis syndrome. The syndrome involves release of inflammatory mediators after an allergen exposure that leads to coronary artery vasospasm or platelet activation. A variety of foods, drugs, and environmental exposures have been implicated in this condition.

CASE REPORT: The case involves a 62-year-old woman with dyspnea, chest pain, and transient ST-segment elevation after ingesting celecoxib. Her symptoms resolved with treatment for a suspected allergic reaction. Although she did have mild elevation of serum cardiac biomarkers, subsequent cardiac catheterization demonstrated normal coronary arteries. WHY SHOULD AN EMERGENCY PHYSICIAN BE AWARE OF THIS?: This is the first reported case of ST-segment elevation myocardial infarction after allergy to celecoxib. Knowledge of Kounis syndrome will better prepare physicians in both its identification and clinical management.

Для цитирования: Regis Anthony C, Germann Carl A, Crowell Jacob G. Myocardial Infarction in the Setting of Anaphylaxis to Celecoxib: A Case of Kounis Syndrome.. The Journal of emergency medicine. 2015. DOI: 10.1016/j.jemermed.2015.02.044.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.